Couldn't find what you looking for?

TRY OUR SEARCH!

LOSS OF SMELL TASTE HOW CONFIRM THIS MEDICENE, RESPONSIBLE? HAPPEN AWARENESS ONLY MEDICENE HAD TAKEN ,WAS DIFFERENT. ANYONE RELATE?

Loading...

I have lost my sense of taste well most of it. I am on Methotrexate 10mg per week. A google search found this

www3.interscience.wiley.com/journal/119457642/abstract

Very disconcerting. Appetite is low anyway and I was warned that my drug regime would reduce my appetite. Taking away taste will make feeding and avoidence of weight looss even more difficult.
Reply

Loading...

I am also on methatrexate 10mg a week and have totally loss my sense of taste, however in the methatrexate booklet it says nothing about this as being a side effect and i wasnt told about this, i have been rather concerned about this for a while now
Reply

Loading...

Hi everyone.

I have been on Methotrexate for about a month (.4  and now .6 injections)  and have noticed my sense of taste and smell decreasing. I thought it was due to sinus infection but that has cleared and I have the same loss. I love spicy, savory things and I no longer enjoy them because of the loss. Does anyone know if there is a remedy for this ?

Reply

Loading...